Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 97, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 26, 2024, 1:45 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2024, 1:45 PM EDT (17:45 UTC)
- Expired
- Jun 26, 2024, 2:13 PM EDT
- In force
- 28 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, PA, Erie County, PA
The radar
The Buffalo radar (KBUF), 142 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:48 PM EDT | HAIL 0.75 | 3 E Union City, PA | |
| Jun 26, 1:59 PM EDT | TSTM WND DMG | 1 Se Union City, PA | Union PD reported a tree fell on a UPS delivery truck on Concord St near Bridge St. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2097 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
082
WUUS51 KCLE 261745
SVRCLE
PAC039-049-261845-
/O.NEW.KCLE.SV.W.0097.240626T1745Z-240626T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
145 PM EDT Wed Jun 26 2024
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southeastern Erie County in northwestern Pennsylvania...
Northeastern Crawford County in northwestern Pennsylvania...
* Until 245 PM EDT.
* At 145 PM EDT, a severe thunderstorm was located over Union City,
or 22 miles southeast of Erie, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Corry, Union City, Canadohta Lake, Spartansburg, and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4180 7988 4193 7991 4200 7970 4200 7962
4199 7961 4182 7961
TIME...MOT...LOC 1745Z 253DEG 14KT 4187 7982
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn1 follow-up statement
420
WWUS51 KCLE 261813
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
213 PM EDT Wed Jun 26 2024
PAC039-049-261823-
/O.CAN.KCLE.SV.W.0097.000000T0000Z-240626T1845Z/
Erie PA-Crawford PA-
213 PM EDT Wed Jun 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERIE AND
NORTHEASTERN CRAWFORD COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, heavy rain is
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Pennsylvania.
LAT...LON 4180 7988 4193 7991 4200 7970 4200 7962
4199 7961 4182 7961
TIME...MOT...LOC 1810Z 253DEG 14KT 4190 7968
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:02 AM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 26, 10:02 AM EDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1002 AM EDT Wed Jun 26 2024 .SYNOPSIS... A cold front moves southeast across the area this afternoon. High pressure will return on Thursday and Friday before another low pressure system impacts the area on Saturday. High pressure builds back in Sunday through Tuesday. && .NEAR TERM /THROUGH THURSDAY/... 9:45 AM Update... Made major adjustments to PoPs to account for the latest model guidance. No rain expected through about 15Z before the area of showers and thunderstorms over OH/IN moves in from the south. More substantial development of thunderstorms is expected after 17Z ahead of a cold front that is approaching from the northwest. SPC has expanded the marginal risk area to include our entire forecast area and the slight has expanded westward to include the southeast half of the area from Meadville, PA to south of Cleveland to Mansfield, OH. Previous Discussion... Low pressure centered over southern Quebec will continue to move east moving a strong cold front across the area this afternoon into the evening. Currently the area lies within the warm sector of the low, allowing for moisture content to gradually increase along with temperatures as lows this morning have only dropped into the 70s. This afternoon, as the front approaches from the west, a shortwave trough will push south across the region. This mid-level energy coupled with ideal placement in the right entrance region of the upper level jet will provide enhanced support through the atmosphere for storm development. At the low levels, strong frontogenetic forcing coupled with modeled MUCAPE values near 2000 J/kg and wind shear values between 20-25 knots will assist in sustaining updrafts. The best timing of all these ingredient to come together and create strong to severe storms will be between 17-22Z. To highlight this threat, SPC has issued a Day 1 Marginal Risk for severe weather along a line extending from Cleveland, OH to Bucyrus, OH and areas east. The primary hazard concerns are strong, damaging wind gusts and large hail. WPC has also issued a Day 1 Marginal Risk ERO for the potential of heavy rainfall and localized flooding concerns in areas that receive multiple rounds of rain. High temperatures today will climb into the upper 70s to low 80s. Areas that receive precipitation will quickly cool, so the areas that should receive the warmest temperatures will be across the eastern counties. The cold front will continue to track to the southeast of the area tonight allowing for high pressure to begin to build east and all showers and thunderstorms to end by Thursday morning. High pressure will remain dominant on Thursday, keeping conditions dry with mostly sunny skies returning. Overnight lows will drop into the upper 50s to low 60s with slightly cooler highs on Thursday as temperatures climb into the low to mid 70s. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... The short term forecast period will start quiet on Thursday night with high pressure across the region with a clear, dry air mass and northwest flow aloft. Temperatures should take a good diurnal nose dive with lows in the 50s and even some upper 40s, if full decoupling occurs. The surface high will shift east for Friday and a warm front will lift north across the area and allow for southerly return flow and moisture advecting back into the region. High temperatures will be back around normal into the 80s. Still do not believe that any rain will get going during the daytime hours with dew points not getting into the 60s until late afternoon. By Friday night, some scattered showers and storms will be possible with the isentropic lift and the increasing moisture across the region. In addition, a cold front will move closer to the area and some showers and storms could start arriving from the northwest. Saturday and Saturday night should have widespread showers and storms with the cold front moving through the area and will go with categorical PoPs, as the pattern has repeated for several cycles. There could be some conditional threat, depending on how unstable the atmosphere is ahead of the main front. If showers and storms have large coverage on Friday night into Saturday, then temperatures may be more subdued and left a more generic shower and storm threat. && .LONG TERM /SUNDAY THROUGH TUESDAY/... Sunday and Monday appear quiet with high pressure across the region behind a cold front. Temperatures will be below normal both days with highs mostly in the 70s, as a dry air mass in northwest flow takes over. A reinforcing cold front will cross the area on Monday morning and there could be some stray showers on Sunday night with that. However, most of the ensemble members keep the area dry and will retain the persistence forecast with no PoPs. High pressure shifts east for Tuesday and the upper ridge enters. This will allow for temperatures to surge back into the 80s and better moisture returns to the region. A low pressure system over the Upper Midwest will extend a cold front toward the area on Tuesday night and have some lightly increasing PoPs through the end of the period. && .AVIATION /12Z Wednesday THROUGH Sunday/... Widespread VFR conditions will continue over the next few hours before showers and thunderstorms begin to impact the far western terminals late this morning, ultimately becoming more widespread and pushing east this afternoon into the evening as a cold front pushes through. Conditions are expected to diminish to MVFR and possibly IFR within these showers and thunderstorms as heavy rain is expected. Opted to handle these diminished conditions in TEMPOs for all terminals, but will need to continue to monitor how well organized these storms become. Primary concerns with thunderstorms today will be locally strong winds and large hail. As the aforementioned cold front pushes east tonight, conditions should rebound to widespread VFR, although some areas across the eastern counties may see patchy fog develop, but with low confidence have opted to not include in this TAF. Winds from the southwest at 5-10 knots will persist through today before becoming light and variable after sunset. By the end of the period, winds will gain a more northerly component and gradually increase to 5-10 knots. Locally higher winds are possible today in stronger thunderstorms that develop and impact terminals. Outlook...Non-VFR possible in showers and thunderstorms on Saturday. && .MARINE... A cold front will cross the lake today. Southwest flow will briefly increase during the daytime hours before flow shifts to the northwest tonight. Overall, the onshore flow tonight into Thursday appears weak and will likely not generate enough waves to merit any marine headlines. Flow will become lighter and northerly with high pressure on Thursday. Southeast flow returns to the lake on Friday with a warm front lifting across the region, as high pressure moves east. A cold front will cross the lake on Saturday. Southwest flow will increase ahead of the front and could approach the need for a headline. The front will cross the lake by Sunday and northwest flow will take over the basin. This onshore flow should be stronger than tonight's and there could be some notable wave generation to allow for at least a moderate swimming risk. High pressure will build into the region early next week and reduce the winds on the lake. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. NY...None. MARINE...None. && SYNOPSIS...Saunders NEAR TERM...Campbell/Saunders SHORT TERM...Sefcovic LONG TERM...Sefcovic AVIATION...Campbell MARINE...Sefcovic
Hazardous weather outlook, Jun 26, 12:33 PM EDT, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1233 PM EDT Wed Jun 26 2024 LEZ061-142>149-162>169-271645- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1233 PM EDT Wed Jun 26 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible through 7 PM as a cold front moves east across the area. Primary hazards are damaging wind gusts and isolated flash flooding, though large hail is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271645- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 1233 PM EDT Wed Jun 26 2024 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible through 7 PM as a cold front moves east across the area. Primary hazards are damaging wind gusts and isolated flash flooding, though large hail is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 26, 12:01 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1201 PM EDT Wed Jun 26 2024
OHZ003-006>008-261700-
Wood OH-Ottawa OH-Sandusky OH-Lucas OH-
1201 PM EDT Wed Jun 26 2024
...STRONG THUNDERSTORMS WILL IMPACT OTTAWA...WESTERN SANDUSKY...WOOD
AND SOUTHWESTERN LUCAS COUNTIES THROUGH 100 PM EDT...
At 1201 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mcclure to near Deshler to Leipsic. Movement
was east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bowling Green, Fremont, Perrysburg, Waterville, Oak Harbor,
Gibsonburg, Genoa, Woodville, Weston, Elmore, Ballville, Pemberville,
Haskins, Luckey, Bradner, Grand Rapids, Wayne, Risingsun, Cygnet, and
Lindsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4149 8388 4152 8350 4160 8313 4158 8316
4157 8313 4150 8312 4130 8313 4117 8388
TIME...MOT...LOC 1601Z 250DEG 31KT 4137 8398 4126 8390 4112 8394
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 26, 12:27 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1227 PM EDT Wed Jun 26 2024
OHZ014-089-261715-
Ashtabula Lakeshore OH-Ashtabula Inland OH-
1227 PM EDT Wed Jun 26 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ASHTABULA COUNTY THROUGH
115 PM EDT...
At 1227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Geneva, or near Geneva-On-The-Lake, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, North Kingsville,
Austinburg, Kingsville, Pierpont, Edgewood, Kelloggsville, and
Plymouth Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4174 8052 4174 8053 4171 8100 4184 8100
4193 8052
TIME...MOT...LOC 1627Z 257DEG 18KT 4177 8088
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KahnLocal storm report, Jun 26, 1:07 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
107 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM Tstm Wnd Dmg Elmore 41.48N 83.30W
06/26/2024 Ottawa OH Amateur Radio
Trees down in Elmore 4 miles east of the
high school. Time estimated from radar.
&&
GaruckasSpecial weather statement, Jun 26, 1:08 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
108 PM EDT Wed Jun 26 2024
OHZ022-023-033-261800-
Portage OH-Mahoning OH-Trumbull OH-
108 PM EDT Wed Jun 26 2024
...A STRONG THUNDERSTORM WILL IMPACT TRUMBULL...NORTHWESTERN MAHONING
AND SOUTHEASTERN PORTAGE COUNTIES THROUGH 200 PM EDT...
At 108 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Ravenna, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Warren, Ravenna, Niles, Cortland, Newton Falls, Lordstown, Vienna
Center, Hilltop, Leavittsburg, Austintown, Girard, Vienna, McDonald,
Mecca, Edinburg, Windham, Craig Beach, Deerfield, Yankee Lake, and
North Jackson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4101 8106 4118 8125 4143 8072 4120 8052
TIME...MOT...LOC 1708Z 242DEG 32KT 4113 8110
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 26, 1:33 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
133 PM EDT Wed Jun 26 2024
OHZ012-013-261815-
Geauga OH-Lake OH-
133 PM EDT Wed Jun 26 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GEAUGA AND LAKE
COUNTIES THROUGH 215 PM EDT...
At 133 PM EDT, Doppler radar was tracking a strong thunderstorm over
Eastlake, or near Willowick, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Painesville, Willowick, Fairport Harbor, Mentor, Willoughby,
Eastlake, Madison, Perry, Timberlake, Lakeline, Wickliffe, Willoughby
Hills, Mentor-On-The-Lake, Kirtland, North Perry, Thompson, Kirtland
Hills, Waite Hill, Grand River, and North Madison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Ohio.
&&
LAT...LON 4170 8101 4157 8140 4164 8148 4172 8137
4176 8129 4176 8124 4182 8112 4185 8100
TIME...MOT...LOC 1733Z 243DEG 27KT 4166 8141
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KahnSpecial weather statement, Jun 26, 1:37 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
137 PM EDT Wed Jun 26 2024
PAZ002-003-261815-
Southern Erie PA-Crawford PA-
137 PM EDT Wed Jun 26 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ERIE AND
NORTHEASTERN CRAWFORD COUNTIES THROUGH 215 PM EDT...
At 136 PM EDT, Doppler radar was tracking a strong thunderstorm over
Canadohta Lake, or 20 miles northeast of Meadville, moving east at 15
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Corry, Union City, Canadohta Lake, Lincolnville, Riceville,
Spartansburg, and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Pennsylvania.
&&
LAT...LON 4179 7994 4192 7997 4200 7973 4200 7962
4199 7961 4177 7961 4177 7962
TIME...MOT...LOC 1736Z 262DEG 14KT 4185 7986
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:12 PM EDT | Tornado Warning | CLE | Crawford, Erie | 33 min |
| Jun 26, 1:37 PM EDT | Special Weather Statement | CLE | Crawford | 38 min |
| Jun 26, 1:44 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 61 min |
| Jun 26, 2:05 PM EDT | Areal Flood Advisory | CLE | Crawford, Erie | 3 hr |
| Jun 26, 2:28 PM EDT | Special Weather Statement | CLE | Erie | 62 min |
| Jun 26, 3:05 PM EDT | Flash Flood Warning | CLE | Crawford, Erie | 4 hr |
| Jun 26, 3:35 PM EDT | Areal Flood Advisory | CLE | Crawford | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.